Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 64, NWS Cleveland, OH

June 25, 2009Crawford County, Richland County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 25, 2009, 6:53 PM EDT for Crawford County, Richland County, Ohio. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2009, 6:53 PM EDT (22:53 UTC)
Expired
Jun 25, 2009, 8:00 PM EDT
In force
67 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Crawford County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 87 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 7:42 PM EDTHAIL 0.75Mansfield, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 2:08 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1492 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 252253
SVRCLE
OHC033-139-260000-
/O.NEW.KCLE.SV.W.0064.090625T2253Z-090626T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
653 PM EDT THU JUN 25 2009

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRAWFORD COUNTY IN NORTH CENTRAL OHIO
  NORTHERN RICHLAND COUNTY IN NORTH CENTRAL OHIO

* UNTIL 800 PM EDT

* AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 16 MILES NORTHEAST OF PLYMOUTH TO 3 MILES NORTHWEST OF
  PLYMOUTH TO NEW WASHINGTON...AND WERE MOVING EAST AT 25 MPH. PENNY
  SIZE HAIL CAN BE EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  PLYMOUTH...
  GALION...
  CRESTLINE...
  SHELBY...
  ONTARIO...
  MANSFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4100 8267 4099 8266 4099 8244 4083 8241
      4082 8242 4079 8238 4073 8238 4071 8264
      4071 8289 4099 8308 4100 8282
TIME...MOT...LOC 2253Z 290DEG 24KT 4111 8240 4103 8270
          4095 8286

$$

LEINS
2 follow-up statements
000 
WWUS51 KCLE 252320
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
720 PM EDT THU JUN 25 2009

OHC033-139-260000-
/O.CON.KCLE.SV.W.0064.000000T0000Z-090626T0000Z/
CRAWFORD OH-RICHLAND OH-
720 PM EDT THU JUN 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHERN RICHLAND AND NORTHEASTERN CRAWFORD COUNTIES IN NORTH
CENTRAL OHIO...

AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 24 MILES EAST OF PLYMOUTH TO 9 MILES EAST OF PLYMOUTH
TO SHELBY...MOVING EAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE STORMS.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...ONTARIO AND
MANSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4100 8267 4099 8266 4099 8244 4083 8241
      4082 8242 4079 8238 4073 8238 4071 8264
      4071 8289 4099 8308 4100 8282
TIME...MOT...LOC 2320Z 290DEG 24KT 4105 8217 4097 8247
          4089 8263

$$

FITZ
000 
WWUS51 KCLE 260007 RRA
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
807 PM EDT THU JUN 25 2009

OHC033-139-260018-
/O.EXP.KCLE.SV.W.0064.000000T0000Z-090626T0000Z/
CRAWFORD OH-RICHLAND OH-
807 PM EDT THU JUN 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RICHLAND AND
NORTHEASTERN CRAWFORD COUNTIES IN NORTH CENTRAL OHIO EXPIRED AT 800
PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4100 8267 4099 8266 4099 8244 4083 8241
      4082 8242 4079 8238 4073 8238 4071 8264
      4071 8289 4099 8308 4100 8282
TIME...MOT...LOC 2320Z 290DEG 24KT 4105 8217 4097 8247
          4089 8263

$$

FITZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:26 PM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jun 25, 3:26 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
326 PM EDT THU JUN 25 2009

.SYNOPSIS...
A WEAK COLD FRONT LOCATED FROM MICHIGAN TO WISCONSIN WILL MOVE ACROSS
THE REGION TONIGHT. HIGH PRESSURE WILL RETURN FOR FRIDAY AND SATURDAY.
ANOTHER COLD FRONT WILL MOVE ACROSS THE LOCAL AREA ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
CURRENTLY TAPPING THE VERY UNSTABLE ATMOSPHERE AS CONVECTION
CONTINUES TO DEVELOP OVER NORTHERN OHIO...ACROSS MICHIGAN AND OVER
THE EASTERN END OF LAKE ERIE MOVING INTO INTO NW PAWRN NY. EXPECT
TO SEE A CONTINUED DAMAGING WIND AND 1 INCH HAIL THREAT.

EXPECT THE SEVERE CONVECTION TO CONTINUE THROUGH AT LEAST MID
EVENING BEFORE GRADUALLY DISSIPATING NEAR OR SLIGHTLY AFTER
MIDNIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
AN AREA OF HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT TONIGHT
INTO SATURDAY WITH SLIGHTLY DRIER AND COOLER AIR FILTERING INTO
THE REGION. IT WILL BE 6 TO 10 DEGREES COOLER FOR MOST LOCATIONS
ON FRIDAY. THIS AREA OF HIGH PRESSURE WILL SLIDE EASTWARD ON SUNDAY AS
THE NEXT STRONGER COLD FRONT MOVES TOWARD THE AREA. NEXT ROUND OF
THUNDERSTORMS WILL MOVE INTO THE REGION SATURDAY NIGHT INTO
SUNDAY. WILL THEN MONITOR THE MOVEMENT OF UPPER LEVEL LOW PRESSURE
AS IT SLOWLY DRIFTS INTO THE CENTRAL GREAT LAKES.

ANOTHER WARM DAY IS EXPECTED ON SATURDAY THEN BACK VERY CLOSE TO
SEASONAL AVERAGES FOR SUNDAY.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
LATEST MODELS CONTINUE TO SHOW SOME DIFFERENCES IN THE LONG TERM
PERIOD. HOWEVER...ALL SHOW AN UPPER LEVEL LOW SETTING UP JUST NE
OF THE AREA. CYCLONIC FLOW AND UNUSUALLY COLD TEMPERATURES ALOFT
WILL COMBINE TO CREATE ON AND OFF INSTABILITY SHRA. THUNDER WILL
BE A CONCERN TOO...ESPECIALLY MONDAY. BEST CHANCES FOR PRECIP APPEAR
TO BE MONDAY AND TUESDAY BUT PRECIP COULD LINGER INTO WEDNESDAY AS
WELL. BEST CHANCES WILL BE ACROSS NE OH AND NW PA BUT A SHRA
CANNOT BE RULED OUT ANYWHERE ACROSS THE LOCAL AREA. THIS UPPER LOW
WILL BRING A DISTINCT AIRMASS CHANGE AND TEMPERATURES DURING MOST
OF THE PERIOD WILL AVERAGE BELOW NORMAL.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
TRICKY FORECAST FOR THIS AFTERNOON. THUNDERSTORM POTENTIAL IS THE
MAIN CHALLENGE. WILL GIVE ALL SITES A 2 OR 3 HOUR TEMPO PERIOD FOR
THUNDER. CU JUST NOW STARTING TO FORM. HERE AT KCLE...THESE CU ARE
HAVING A TOUGH TIME. THEY DEVELOP TO ALMOST MODERATE CU STAGE THEN
FALL APART. THIS IS LIKELY BECAUSE IT IS STILL RELATIVELY DRY
ALOFT. WE SHOULD EVENTUALLY BE ABLE TO OVERCOME THIS DRIER AIR AS
THE LOWER ATMOSPHERE CONTINUES TO DESTABILIZE. ACTIVITY CURRENTLY
MOVING ACROSS EASTERN LERI SHOULD JUST MISS KERI THE NEXT HOUR OR
SO. EXPECT RAPID DEVELOPMENT LATER THIS AFTERNOON. ACTIVITY SHOULD
BE SCATTERED IN NATURE WITH NO MORE THAN 40 OR 50 PERCENT COVERAGE
EXPECTED. FIRST STORMS SHOULD GO UP IN KTOL AREA BY 21Z OR SO AND
ACROSS THE REMAINDER OF THE AREA BY EARLY EVENING. WILL LIKELY
MAKE SOME LAST MINUTE TWEAKS TO TIMING. PRECIP SHOULD WIND DOWN
QUICKLY THIS EVENING WITH SOME PATCHY MVFR FOG LATE. LAKE BREEZE
SHOULD MAKE IT THROUGH KCLE THE NEXT HOUR OR SO.

OUTLOOK...GENERALLY VFR EXCEPT FOR SOME DAYBREAK MVFR FOG/HAZE
THROUGH SATURDAY. SUNDAY MORNING ANOTHER COLD FRONT WILL BRING
POSSIBLE MVFR CONDITIONS.

&&

.MARINE...
FRONT NORTH OF LAKE ERIE WILL PUSH ACROSS LAKE THIS EVENING.  SOME
SEVERE THUNDERSTORMS ARE POSSIBLE AHEAD OF THE FRONT...DAMAGING
WINDS AND LARGE HAIL IS POSSIBLE. WINDS WILL TURN TO THE NORTHWEST
OVERNIGHT.  EXPECT CHOPPY CONDITIONS TOMORROW...BUT SHOULD REMAIN
BELOW SMALL CRAFT ADVISORY CRITERIA. LIGHT WINDS THROUGH SATURDAY AS
HIGH PRESSURE MOVES OVER THE LAKE.  NEXT COLD FRONT PUSHES ACROSS
THE LAKE LATE SUNDAY.  WEST WINDS WILL APPROACH SMALL CRAFT ADVISORY
CRITERIA.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...DJB
Hazardous weather outlook, Jun 25, 12:06 PM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1206 PM EDT THU JUN 25 2009

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-261615-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1206 PM EDT THU JUN 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA FOR THIS AFTERNOON AND
EVENING. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS BUT HAIL
AROUND 1 INCH IN DIAMETER WILL ALSO BE POSSIBLE.

A VERY UNSTABLE ATMOSPHERE WILL BE LOCATED OVER SOUTHERN MICHIGAN
INTO NORTHWESTERN OHIO THIS AFTERNOON. AN APPROACHING COLD FRONT
WILL ASSIST IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS AROUND
4 PM ACROSS NORTHWESTERN OHIO. THESE THUNDERSTORMS WILL MOVE TO
THE SOUTH AND SOUTHEAST INTO THE EVENING AND COULD PRODUCE SOME
LOCALLY HEAVY RAINFALL.

ANOTHER AREA OF THUNDERSTORMS ACROSS SOUTHERN ONTARIO WILL MOVE
ACROSS THE EAST END OF LAKE ERIE AND MAY BRING A DAMAGING WIND
THREAT TO NORTHWESTERN PENNSYLVANIA FOR EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 25, 5:49 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
549 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND DMG     PORT CLINTON            41.51N 82.94W
06/25/2009                   OTTAWA             OH   PUBLIC

            SEVERAL TREES DOWN

&&

LEINS
Local storm report, Jun 25, 5:58 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
558 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     4 ENE PORT CLINTON      41.53N 82.87W
06/25/2009                   OTTAWA             OH   EMERGENCY MNGR

            NUMEROUS TREES DOWN

&&

LEINS
Local storm report, Jun 25, 6:00 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
600 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     6 N FREMONT             41.44N 83.11W
06/25/2009                   SANDUSKY           OH   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN

&&

LEINS
Local storm report, Jun 25, 6:02 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
602 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     OAK HARBOR              41.51N 83.15W
06/25/2009                   OTTAWA             OH   TRAINED SPOTTER

            NUMEROUS TREES DOWN

&&

LEINS
Local storm report, Jun 25, 6:32 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
632 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TSTM WND GST     CLEVELAND               41.48N 81.68W
06/25/2009  M62.00 MPH       CUYAHOGA           OH   ASOS

&&

LEINS
Local storm report, Jun 25, 6:43 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
643 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             WESTLAKE                41.45N 81.93W
06/25/2009  E0.75 INCH       CUYAHOGA           OH   PUBLIC

&&

LEINS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 2:17 PM EDTSevere Thunderstorm WarningCLEMedina43 min
Jun 25, 2:31 PM EDTSpecial Marine WarningCLE68 min
Jun 25, 3:12 PM EDTSevere Thunderstorm WarningCLEPortage48 min
Jun 25, 3:25 PM EDTAreal Flood AdvisoryCLEGeauga, Portage3 hr
Jun 25, 3:40 PM EDTSevere Thunderstorm WarningCLEWayne50 min
Jun 25, 3:55 PM EDTFlash Flood WarningCLEGeauga, Portage4 hr
Jun 25, 4:09 PM EDTFlash Flood WarningCLEWayne5 hr
Jun 25, 4:21 PM EDTSpecial Marine WarningCLE114 min
Jun 25, 4:24 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull51 min
Jun 25, 4:29 PM EDTFlash Flood WarningCLEAshtabula, Trumbull3 hr
Jun 25, 5:02 PM EDTSevere Thunderstorm WarningCLEErie, Lucas, Ottawa, Sandusky58 min
Jun 25, 5:15 PM EDTSpecial Marine WarningCLE2 hr
Jun 25, 5:27 PM EDTSevere Thunderstorm WarningCLEErie, Lorain, Sandusky63 min
Jun 25, 5:50 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood40 min
Jun 25, 6:07 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lake, Lorain, Summit53 min
Jun 25, 6:21 PM EDTSevere Thunderstorm WarningCLEHuron, Lorain, Seneca39 min
Jun 25, 6:29 PM EDTSevere Thunderstorm WarningCLESandusky46 min
Jun 25, 6:37 PM EDTSevere Thunderstorm WarningCLEAshland, Medina, Summit, Wayne68 min
Jun 25, 6:40 PM EDTSevere Thunderstorm WarningCLELucas65 min
Jun 25, 6:54 PM EDTSpecial Marine WarningCLE96 min
Jun 25, 6:58 PM EDTSevere Thunderstorm WarningCLEPortage, Summit62 min
Jun 25, 7:08 PM EDTFlash Flood WarningCLELucas3 hr
Jun 25, 7:08 PM EDTSevere Thunderstorm WarningCLEMarion, Wyandot67 min
Jun 25, 7:17 PM EDTSevere Thunderstorm WarningCLEPortage, Stark, Wayne58 min
Jun 25, 7:39 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Morrow, Richland, Wayne81 min
Jun 25, 7:43 PM EDTSevere Thunderstorm WarningCLELucas, Wood62 min
Jun 25, 7:53 PM EDTSpecial Marine WarningCLE82 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.